# SDR DALA2023121910417

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 80,194 hours, 31,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:03L. CORRECTIVE ACTION: ADJUSTED 3L KNUCKLE KNOCKER REF B757 AMM 52-11. (0114515)
